# SDR 96ZZZM1177

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605TW
- Make and model: Boeing 767231
- Aircraft serial: 22568
- Engine: Pwa JT9D7R4D
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Out Of Adjust
- Location: Nr 1 Eng
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SJU - DURING CRUISE NR 1 ENGINE, S/N 4623, EXPERIENCED A POWER SURGE.  ADJUSTED BETA RATE 1/4 TURN CLOCKWISE.  ENGINE THEN CHECKED NORMAL.  (M)
